Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 5, Pages 709–722 (Mi zvmmf3448)  

This article is cited in 2 scientific papers (total in 2 papers)

Solution of the problem of optimal partitioning including allocation of the centres of gravity of the subsets

E. M. Kiseleva

Dnepropetrovsk

Full text: PDF file (1354 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 47–56

Bibliographic databases:

UDC: 519.85
MSC: Primary 90B05; Secondary 90C90
Received: 08.05.1987
Revised: 05.02.1988

Citation: E. M. Kiseleva, “Solution of the problem of optimal partitioning including allocation of the centres of gravity of the subsets”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989), 709–722; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 47–56

Citation in format AMSBIB
\Bibitem{Kis89}
\by E.~M.~Kiseleva
\paper Solution of the problem of optimal partitioning including allocation of the centres of gravity of the subsets
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 5
\pages 709--722
\mathnet{http://mi.mathnet.ru/zvmmf3448}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005092}
\zmath{https://zbmath.org/?q=an:0686.90020}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 47--56
\crossref{https://doi.org/10.1016/0041-5553(89)90146-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3448
  • http://mi.mathnet.ru/eng/zvmmf/v29/i5/p709

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Kiseleva, N. Z. Shor, “The solution of the continuous optimal decomposition problem with incomplete initial data”, U.S.S.R. Comput. Math. Math. Phys., 31:6 (1991), 13–20  mathnet  mathscinet  zmath  isi
    2. E. M. Kiseleva, “Solution of the generalized Neyman–Pearson problem using the methods for the optimal partitioning of sets”, Comput. Math. Math. Phys., 32:1 (1992), 142–147  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:244
    Full text:118
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021